# SDR UIEA200600086

- Difficulty date: April 25, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- Aircraft time: 101,549 hours, 23,156 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STA 300 FRAME WEB AT STA 14D CUT OUT FOUND CRACKED 7.1".  CRACKS WERE FOUND ON FRAME WEB.  REPAIR DOUBLER AND WAS INSTALLED IAW BOEING MESSAGE 1-175762603.
